# SDR RAIA00705039

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 16,810 hours, 14,584 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Spoiler Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLT NR 8000 - IAD - SPOILER FAIL & INTERMITTENT UNCOMMANDED SPOILER DEPLOYMENT DURING TAXI.  MAINTENANCE CLEANED CONNECTOR ON SPOILERS AND WHEEL SPEED TRANSDUCER, ALL CHECK NORMAL.
